American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249.
Abstract, references, and article information   
View Article: PDF

[2] Xu-Qian Fan. A uniqueness result of Kähler Ricci flow with an application. Proc. Amer. Math. Soc. 135 (2007) 289-298. MR 2280196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Debe Bednarchak. Geometric properties coded in the long-time asymptotics for the heat equation on $Z^n$. Proc. Amer. Math. Soc. 131 (2003) 2261-2269. MR 1963776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1